# SDR 2007UALA02070

- Difficulty date: June 13, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 47,609 hours, 32,884 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Condition: Binding
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING BINDING DUPLICATED ISOLATED TO STEERING COLLAR:  DISASSEMBLED STEERING COLLAR FOUND LITTLE TO NO GREASE AND A LARGE AMOUNT OF WATER PRESENT.  INSPECTED PARTS NO DAMAGE NOTED, LUBED PARTS AND REASSEMBLED STEERING COLLAR REF MM 32-51-61 PG 401.  NO BINDING NOTED DURING STEERING TEST AND TAXI TEST.   [07-24-07]   REPLACED STERRING METERING VALVE.  VALVE PASSED ALL FUNCTIONAL TESTING.
